# SDR DL75E090203

- Difficulty date: February 15, 2008
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 64,669 hours, 31,192 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREEMENT WHEN FLAPS SELECTED TO TWENTY ON FINAL APPROACH.  TROUBLESHOT TRANSMISSION FOR OVERLOAD INDICATION.  NO TRIPS NOTED.  CHECKED TRANSMISSION FOR SERVICE CHECKED OK.  FSEU HAD INTERMITTENT FAULT FLAP LD RELIEF.  PERFORMED FLAP LD RELIEF PER FIM.  ALL INDICATIONS NORMAL.  CONTACTED MCC WITH FINDINGS.  OK FOR SVC.
